# SDR ZZDA2008124

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT SKIN CRACKED JUST BELOW HORIZONTAL STAB CUTOUT.  COMPLIED WITH EA 17-55-01183A.  MAJOR REPAIR, FORM 337 SUBMITTED.
